zbMATH — the first resource for mathematics

Asymptotic expansions of the eigenvalues of boundary value problems for the Laplace operator in domains with small holes. (English. Russian original) Zbl 0566.35031
Math. USSR, Izv. 24, 321-345 (1985); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 48, No. 2, 347-371 (1984).
Let \(\Omega\) be a domain in \(R^ 2\) or in \(R^ 3\), \(\Omega_{\epsilon}=\Omega \setminus \{\omega \epsilon \},\) where \(\epsilon >0\) is a small parameter. The authors consider the eigenvalue problem \(\Delta u=\lambda u,\) \(x\in \Omega_{\epsilon}\), \(\partial u/\partial n|_{\partial \Omega}=0\), \(u|_{\omega \epsilon}=0.\) The authors determine the asymptotic behavior of the first eigenvalues when \(\epsilon \to +0\).
Reviewer: M.V.Fedoryuk

35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
35P15 Estimates of eigenvalues in context of PDEs
Full Text: DOI